# SDR UIEA200600048

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B1525679
- Condition: Cracked
- Location: Door Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR WHEEL WELL - FOUND OUTBOARD STRUT DOOR SUPPORT STRUCTURE CRACKED AT SEVERAL SPOTS ON I/B AFT SIDE BS 1480.  REPAIRED BY REPLACEMENT OF CHORD IAW SRM 51-30-02 FIG 3.
